# SDR REXA201100423

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 23,335 hours, 20,311 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS FOR IDG NR 2 CAUTION MESSAGE OPENED DI-46069 FOR NR 2 IDG OIL SERVICE EVERY FLIGHT.
